Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RIEMANN MANIFOLD")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2480

  • Page / 100

Export

Selection :

  • and

INFLUENCE DE LA COURBURE SECTIONNELLE SUR LES DIFFERENTIELLES DE LA SUITE SPECTRALE ASSOCIEE A LA CONNEXION RIEMANNIENNEMOSQUERA RAMIREZ ROLANDO.1978; ; FRA; DA. 1978; (4)-44-(3) P.; 30 CM; BIBL. 13 REF.; TH. 3E CYCLE: MATH./PARIS 6/1978Thesis

FEUILLETAGES RIEMANNIENS ET CLASSES CARACTERISTIQUES "FINES" ET EXOTIQUES = RIEMANN LAYERINGS AND "FINE" AND EXOTIC CHARACTERISTIC CLASSESCAIRNS GRANT.1982; ; FRA; DA. 1982; 74 P.; 30 CM; BIBL. 19 REF.; TH. 3E CYCLE: MATH. PURES APPL./MONTPELLIER 2/1982/748Thesis

LE SECOND NOMBRE DE BETTI D'UNE VARIETE RIEMANNIENNE (1/4-E)-PINCEE DE DIMENSION 4HULIN D.1983; ANNALES DE L'INSTITUT FOURIER; ISSN 0373-0956; FRA; DA. 1983; VOL. 33; NO 2; PP. 167-182; BIBL. 7 REF.Article

CLOSED GEODESICS ON SURFACESFREEDMAN M; HASS J; SCOTT P et al.1982; BULL. LOND. MATH. SOC.; ISSN 0024-6093; GBR; DA. 1982; VOL. 14; NO 50; PART. 5; PP. 385-391; BIBL. 2 REF.Article

ISOMETRY GROUPS OF SIMPLY CONNECTED MANIFOLDS OF NONPOSITIVE CURVATURE IIEBERLEIN P.1982; ACTA MATHEMATICA; ISSN 0001-5962; SWE; DA. 1982; VOL. 149; NO 1-2; PP. 41-69; BIBL. 30 REF.Article

LIE PRODUCTS, CLOSED GEODESICS AND FUCHSIAN GROUPSBEARDON AF.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 85; NO 1; PP. 87-90; BIBL. 1 REF.Article

NOTES ON SOME RIEMANNIAN LOCALLY 3-SYMMETRIC SPACESSEKIGAWA K.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 37; PART. 1; PP. 29-34; BIBL. 8 REF.Article

ON COMPACT RIEMAMIAN MANIFOLDS WITH HARMONIC CURVATUREDERDZINSKI A.1982; MATH. ANN.; ISSN 0025-5831; DEU; DA. 1982; VOL. 259; NO 2; PP. 145-152; BIBL. 8 REF.Article

ON THE EXISTENCE OF CERTAIN TYPES OF RIEMANNIAN METRICSGRYCAK W; HOTLOS M.1982; COLLOQUIUM MATHEMATICUM; ISSN 0010-1354; POL; DA. 1982; VOL. 47; NO 1; PP. 31-37; BIBL. 5 REF.Article

ON THE NUMBER OF CLOSED GEODESICS ON A COMPACT RIEMANNIAN MANIFOLDBALLMANN W; ZILLER W.1982; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1982; VOL. 49; NO 3; PP. 629-632; BIBL. 6 REF.Article

QUANTUM AND CLASSICAL MECHANICS ON HOMOGENEOUS RIEMANNIAN MANIFOLDSEMCH GG.1982; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 10; PP. 1785-1791; BIBL. 21 REF.Article

UN TEOREMA DEL TIPO DI SCHUR SU UNA VARIETA RIEMANNIANA DOTATA DI UN CAMPO DI VETTORI PARALLELO = UN THEOREME DU TYPE DE SCHUR SUR UNE VARIETE DE RIEMANN DOTEE D'UN CHAMP DE VECTEURS PARALLELESDONNINI S; MANGIONE V.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; VOL. 2; NO 3; PP. 469-474; ABS. ENG; BIBL. 6 REF.Article

ALMOST FLAT MANIFOLDRUH EA.1982; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1982; VOL. 17; NO 1; PP. 1-14; BIBL. 12 REF.Article

A REMARK ON THE BOUNDARY BEHAVIOR OF QUASICONFORMAL MAPPINGS AND THE CLASSIFICATION OF RIEMANN SURFACESSHIGA H.1981; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1981; VOL. 57; NO 7; PP. 356-358; BIBL. 5 REF.Article

ON A CERTAIN MINIMAL IMMERSION OF A RIEMANNIAN MANIFOLD INTO A SPHERENAKAGAWA H.1980; KODAI MATH. J.; ISSN 0386-5991; JPN; DA. 1980; VOL. 3; NO 3; PP. 321-340; BIBL. 9 REF.Article

ON A PARAMETRIX FORM IN A CERTAIN V-SUBMERSIONKITAHARA H.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 792; PP. 264-298; BIBL. 15 REF.Conference Paper

SOME NEW RIEMANNIAN INVARIANTSCROKE CB.1980; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1980 PUBL. 1981; VOL. 15; NO 3; PP. 443-466; BIBL. 6 REF.Article

TOTALLY REAL AND C-TOTALLY REAL SUBMANIFOLDS OF POSITIVE CURVATURE OPERATORYAMAGUCHI S; IKAWA T.1980; TRU MATH.; JPN; DA. 1980; VOL. 16; NO 2; PP. 87-92; BIBL. 18 REF.Article

GEODAETISCHE ABBILDUNGEN IN RIEMANNSCHER MANNIGFALTIGKEITEN = IMAGES GEODESIQUES DANS DES VARIETES DE RIEMANNVENZI P.1979; TENSOR; JPN; DA. 1979; VOL. 33; NO 3; PP. 313-321; BIBL. 5 REF.Article

SOLUTION DE L'EQUATION DE LICHNEROWICZ SUR UNE VARIETE ASYMPTOTIQUEMENT EUCLIDIENNECHALJUB SIMON A; CHOQUET BRUHAT Y.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 16; PP. 779-784; ABS. ENG; BIBL. 12 REF.Article

SUR LA MULTIPLICITE DE LA PREMIERE VALEUR PROPRE DES SURFACES RIEMANNIENNESBESSON GERARD.1979; ; FRA; DA. 1979; 54 F., ILL.; 30 CM; BIBL. 14 REF.; TH. 3E CYCLE: MATH./PARIS 7/1979Thesis

ISOMETRIC FOLDING OF RIEMANNIAN MANIFOLDS.ROBERTSON SA.1978; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1978; VOL. 79; NO 3-4; PP. 275-284; BIBL. 2 REF.Article

ON THE E.S. METHOD FOR SOME KIND OF RIEMANNIAN SPACES AND AN INVARIANT CHARACTERIZATION OF A SPACE OF CONSTANT CURVATUREKITAMURA S.1978; TENSOR; JPN; DA. 1978; VOL. 32; NO 3; PP. 302-306; BIBL. 7 REF.Article

ON THE NUMBER OF INVARIANT CLOSED GEODESICS.GROVE K; TANAKA M.1978; ACTA MATH.; SUEDE; DA. 1978; VOL. 140; NO 1-2; PP. 33-48; BIBL. 23 REF.Article

ON THE MANIFOLDS WITH NEGATIVE SECTIONAL CURVATURE.TSAGAS G.1977; TENSOR; JAP.; DA. 1977; VOL. 31; NO 1; PP. 71-76; BIBL. 9 REF.Article

  • Page / 100